Jeffreys-Bayes posterior odds ratio and the Akaike information criterion for discriminating between models
Arnold Zellner
Economics Letters, 1978, vol. 1, issue 4, 337-342
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(78)90008-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:1:y:1978:i:4:p:337-342
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().